MathSciNet Relay Station
MathSciNet bibliographic data
MR2651699 30D35 (39A13)
Zhang, Jilong; Korhonen, Risto On the Nevanlinna characteristic of $f(qz)$ and its applications. J. Math. Anal. Appl. 369 (2010), no. 2, 537–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement